# SDR P5CA9801584

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLYING PANEL CRACKED FWD LEFT ATTACH FITTING.  REMOVED AND REPLACED LT FLYING PANEL IAW SRM 51-10-01, RIG CHECKED GOOD IAW MM 57-20-01.
